# SDR SWAA2025072985127

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LEADING EDGE PNL 341B 5TH RIB O/B FROM I/B END CRACKED.<[01] REMOVED AND REPLACED 5TH RIB O/B FROM I/B END OF RT HORIZ. L/E PANEL 341B IAW SRM 51-40-02-0G-0 PARA.4.;[02] VERIFIED
